A 36-year-old member asked:
What is the treatment for cortizone (hydrocortisone) overdose?
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 34 years experience
Slowly back down: If a person has been using high dose or long term oral or injectable steroids (cortisone) then it is crucial to gradually taper the dose to prevent what is called adrenal insufficiency. It a very large dose of steroid causes the adrenal gland to stop producing steroid, the rapid withdrawal can lead to severe symptoms including death. Gradually taper steroids if had high dose or long term use.
5.4k viewsReviewed >2 years ago
A 38-year-old female asked:
I have a fractured sesamoid, is cortizone (hydrocortisone) shot only treatment?
2 doctor answers • 4 doctors weighed in
Physical Medicine and Rehabilitation 35 years experience
5.1k viewsReviewed >2 years ago
Last updated Jan 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.